Alert archive / Colorado / Red Flag Warnings in 2010
Red Flag Warning 25, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at May 28, 2010, 2:20 PM MDT for 5 counties in Colorado. It took effect at May 29, 2010, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 28, 2010, 2:20 PM MDT (20:20 UTC)
- In effect from
- May 29, 2010, 12:00 PM MDT
- Expired
- May 29, 2010, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.3 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5059 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 300 m²/s²
- 0-3 km storm-relative helicity
- 491 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
580 WWUS85 KPUB 282020 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 220 PM MDT FRI MAY 28 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...UNTIL 7 PM TODAY...FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS... ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224...WHICH INCLUDES THE SAN LUIS VALLEY...FROM NOON UNTIL 8 PM SATURDAY...FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG WARNING FOR TODAY...FOR THE SAN LUIS VALLEY...AND HAS ISSUED A RED FLAG WARNING FOR THE SAN LUIS VALLEY ON SATURDAY. GUSTY WINDS AND LOW HUMIDITIES WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SAN LUIS VALLEY THROUGH THIS EVENING...AND THEN AGAIN SATURDAY AFTERNOON AND EVENING. COZ224-291230- /O.UPG.KPUB.FW.A.0015.100529T1800Z-100530T0100Z/ /O.NEW.KPUB.FW.W.0025.100529T1800Z-100530T0200Z/ /O.CON.KPUB.FW.W.0024.000000T0000Z-100529T0100Z/ SAN LUIS VALLEY- 220 PM MDT FRI MAY 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...224 CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE IN THE SAN LUIS VALLEY THROUGH THIS EVENING...WITH WINDS GUSTS OF 25 TO 30 MPH AND LOW HUMIDITIES. ON SATURDAY THE WINDS WILL AGAIN INCREASE BY THE AFTERNOON...WITH GUSTS AROUND 30 MPH...AND THE HUMIDITIES WILL DROP BELOW 15 PERCENT. THESE CONDITIONS COMBINED WITH THE DRY FUELS WILL AGAIN CREATE CONDITIONS FAVORABLE FOR EXTREME RATES OF FIRE SPREAD AND ERRATIC FIRE BEHAVIOR WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
4 follow-up statements
303 WWUS85 KPUB 290206 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 806 PM MDT FRI MAY 28 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM NOON UNTIL 8 PM SATURDAY...FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG WARNING FOR THE SAN LUIS VALLEY FOR SATURDAY. GUSTY WINDS AND LOW HUMIDITY WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS AGAIN SATURDAY AFTERNOON AND EVENING. COZ224-291815- /O.CON.KPUB.FW.W.0025.100529T1800Z-100530T0200Z/ SAN LUIS VALLEY- 806 PM MDT FRI MAY 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...224 ON SATURDAY THE WINDS WILL AGAIN INCREASE BY THE AFTERNOON...WITH GUSTS AROUND 30 MPH...AND HUMIDITY WILL DROP BELOW 15 PERCENT. THESE CONDITIONS COMBINED WITH THE DRY FUELS WILL AGAIN CREATE CONDITIONS FAVORABLE FOR EXTREME RATES OF FIRE SPREAD AND ERRATIC FIRE BEHAVIOR WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
734 WWUS85 KPUB 291004 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 404 AM MDT SAT MAY 29 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM NOON UNTIL 8 PM TODAY...FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG WARNING FOR THE SAN LUIS VALLEY FOR TODAY. GUSTY WINDS AND LOW HUMIDITY WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. COZ224-300200- /O.CON.KPUB.FW.W.0025.100529T1800Z-100530T0200Z/ SAN LUIS VALLEY- 404 AM MDT SAT MAY 29 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...224 WINDS WILL INCREASE BY MIDDAY...WITH GUSTS OVER 30 MPH...AND HUMIDITY WILL DROP BELOW 15 PERCENT. THESE CONDITIONS COMBINED WITH THE DRY FUELS WILL AGAIN CREATE CONDITIONS FAVORABLE FOR EXTREME RATES OF FIRE SPREAD AND ERRATIC FIRE BEHAVIOR WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
686 WWUS85 KPUB 292058 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 258 PM MDT SAT MAY 29 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...UNTIL 8 PM TODAY... FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG WARNING FOR THE SAN LUIS VALLEY FOR TODAY. GUSTY WINDS AND LOW HUMIDITY WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. COZ224-300200- /O.CON.KPUB.FW.W.0025.000000T0000Z-100530T0200Z/ SAN LUIS VALLEY- 258 PM MDT SAT MAY 29 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...224 WIND GUSTS BETWEEN 25 AND 35 MPH WILL CONTINUE THE REST OF THIS AFTERNOON AND INTO THE EARLY EVENING...AND RELATIVE HUMIDITIES WILL REMAIN BELOW 15 PERCENT. THESE CONDITIONS COMBINED WITH THE DRY FUELS ARE CREATING CONDITIONS FAVORABLE FOR EXTREME RATES OF FIRE SPREAD AND ERRATIC FIRE BEHAVIOR IF ANY FIRES SHOULD START. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
645 WWUS85 KPUB 300145 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 745 PM MDT SAT MAY 29 2010 ...RED FLAG WARNING FOR THE SAN LUIS VALLEY WILL EXPIRE AT 8 PM THIS EVENING... .DIMINISHING WINDS AND INCREASING HUMIDITY WILL BRING AN END TO CRITICAL FIRE WEATHER CONDITIONS OVER THE SAN LUIS VALLEY FOR THE REMAINDER OF THE EVENING. COZ224-300245- /O.EXP.KPUB.FW.W.0025.000000T0000Z-100530T0200Z/ SAN LUIS VALLEY- 745 PM MDT SAT MAY 29 2010 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...224 WINDS WILL CONTINUE TO DIMINISH AND RELATIVE HUMIDITY WILL CONTINUE TO RECOVER FOR THE REMAINDER OF THE EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at May 28, 10:49 AM MDT, 3 hours 31 minutes earlier.
Area forecast discussion, May 28, 10:49 AM MDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION...RESENT NATIONAL WEATHER SERVICE PUEBLO CO 1049 AM MDT FRI MAY 28 2010 .SHORT TERM... (TODAY AND TONIGHT) ...RED FLAG CONDITIONS LIKELY ACROSS THE SAN LUIS VALLEY THIS AFTERNOON... CURRENTLY...RESIDUAL CLOUDS FROM LAST EVENINGS CONVECTION STILL OVER A PART OF THE AREA THIS EARLY MORNING. WINDS STILL GUSTY OVER THE EASTERN COUNTIES. TEMPERATURES QUITE MILD...RANGING FROM THE 50S TO LOWER 70S PLAINS...30S AND 40S HIGH VALLEYS AND MOUNTAINS. .TODAY...SIMILAR WEATHER PATTERN AS YESTERDAY...WITH RIDGE TO OUR EAST...AND GREAT BASIN TROUGH EDGING JUST A BIT CLOSER. WARM AIR ALOFT SHOULD LIMIT DEEP CONVECTION AGAIN WITH BEST CHANCES OVER THE HIGHER TERRAIN. WE ARE NOT OUTLOOKED FOR SEVERE...AND THAT SEEMS RIGHT. MID LEVEL TEMPERATURES SIMILAR TO YESTERDAYS VALUES...SO ADJUSTED SOME AREAS WHICH WERE PROGGED TO BE A BIT COOLER TODAY. LOOKING FOR 80S TO MID 90S ACROSS THE PLAINS...70S TO MID 80S IN THE HIGH VALLEYS...AND 50S AND 60S MOUNTAINS. RECORD HIGHS DO NOT LOOK TO BE IN JEOPARDY (BUT IT WILL BE CLOSE)...WITH RECORDS BEING 91 AT KCOS...97 AND KPUB AND 86 AT KALS. YESTERDAY AS WINDS KICKED IN OVER THE SAN LUIS VALLEY...DEW POINTS TANKED...AND WOULD EXPECT THIS TO HAPPEN AGAIN TODAY. WITH SLIGHTLY HIGHER WINDS PROGGED TODAY...HAVE OPTED TO GO WITH A RED FLAG WARNING FOR THE SLV FROM 18Z TO 01Z. TONIGHT...ANY ISOLATED CONVECTION WITH MEASURABLE PRECIPITATION SHOULD SUBSIDE BY MID OR LATE EVENING ACROSS THE MOUNTAINS AND ADJACENT TERRAIN. THEN ANOTHER PARTLY CLOUDY OVERNIGHT...WITH MILD LOWS IN THE 50S TO LOWER 60S PLAINS...AND 30S AND 40S HIGH VALLEYS AND MOUNTAINS. -TLM- .LONG TERM... SATURDAY...SOUTHWESTERLY FLOW WILL CONTINUE THROUGH SATURDAY. THE BIGGEST CONCERNS ARE THE COLD FRONT ALONG THE EASTERN PLAINS...AND THE CONTINUED FIRE WEATHER THREAT IN THE SAN LUIS VALLEY. THE NAM CONTINUES THE STRONG GUSTY WINDS IN THE SAN LUIS VALLEY. TAKING INTO ACCOUNT THAT THE NAM HAS BEEN TO HIGH WITH RELATIVE HUMIDITY'S SO THUS A RED FLAG WATCH WAS ISSUED FOR SATURDAY AFTERNOON. THE UPPER LEVEL LOW MOVING THROUGH THE INTER MOUNTAIN WEST SATURDAY STILL LOOKS TO MOVE THE COLD FRONT THROUGH SOUTHERN COLORADO LATE SATURDAY AFTERNOON...EARLY SATURDAY EVENING. SUNDAY...FIRE WEATHER CONCERNS ARE STILL A POSSIBILITY AS TEMPERATURES IN THE VALLEY WILL REMAIN HIGH. WINDS ARE MORE MARGINAL WITHOUT THE STRONG UPPER LEVEL FORCING. SOUTHEASTERN COLORADO WILL BE ON THE BACKSIDE OF THE TROUGH...ALLOWING FOR EASTWARD FLOW ALONG THE EASTERN PLAINS. THIS UP SLOPE FLOW WILL CONTRIBUTE TO COOLER CONDITIONS...CLOUDIER SKIES AND MORE STABLE CONDITIONS. WITH GREATER MOISTURE POOLING THE GREATEST THUNDERSTORM THREAT WILL BE ALONG THE SOUTHEAST MOUNTAINS. MONDAY THROUGH THURSDAY...THE FLOW WILL SHIFT TO THE SOUTH SOUTHWEST AS THE UPPER LEVEL FLOW BECOMES MORE ZONAL. THE GFS CONTINUES TO SHOW A FINGER OF THE JET OVER SOUTHERN COLORADO WHICH WILL HELP WITH DYNAMICAL FORCING. A TROUGH AT 500 MB SHOULD ALLOW FOR GOOD INSTABILITY. SURFACE WINDS WILL BE OUT OF THE EAST. THESE CONDITIONS SHOULD RESULT IN DECENT SHEAR. IF THESE CONDITIONS MATERIALIZE MONDAY CONTINUALLY LOOKS LIKE THE DAY WITH THE BEST CHANCE FOR SEVERE WEATHER. DIURNAL AFTERNOON THUNDERSTORMS SHOULD STILL REMAIN A POSSIBILITY TUESDAY AND ESPECIALLY ON WEDNESDAY AS AN UPPER LEVEL TROUGH MOVES THROUGH COLORADO. && .AVIATION... ISOLATED THUNDERSTORMS WILL BE POSSIBLE NEAR KCOS AND KALS FROM AROUND 22Z TO AROUND 02Z. REGARDLESS...GOING WITH VFR ALL SITES. -TLM- && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR COZ224. FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR COZ224. && 13/14
Hazardous weather outlook, May 28, 9:10 AM MDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PUEBLO CO 910 AM MDT FRI MAY 28 2010 COZ058>089-093>099-291515- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 910 AM MDT FRI MAY 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS MOST OF THE AREA. THE PRIMARY THREATS WILL BE WIND GUSTS TO 45 MPH...CLOUD TO GROUND LIGHTNING...AND HAIL UNDER 1/2 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE OVER AND NEAR THE MOUNTAINS SATURDAY AND SUNDAY...WITH THE PRIMARY THREATS BEING HAIL AND LIGHTNING. ON MONDAY AN UPPER LEVEL WEATHER SYSTEM MOVING THROUGH THE AREA...SHOULD ALLOW FOR THE POSSIBILITY OF THUNDERSTORMS IN ALL AREAS. OVER THE SOUTHEAST PLAINS THERE WILL BE THE CHANCE FOR SOME STRONG...OR EVEN A FEW SEVERE STORMS...WITH LARGE HAIL BEING THE MAIN THREAT. FOR TUESDAY THROUGH THURSDAY...AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY ACROSS SOUTHEAST AND SOUTH CENTRAL COLORADO. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE FROM EARLY AFTERNOON THROUGH THE EVENING. 28/28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 4:04 AM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 10 hr |
| May 28, 4:04 AM MDT | Red Flag Warning | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 15 hr |
Nearby
Red Flag Warnings in Colorado, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.